Alert archive / Texas / Special Weather Statements in 2013
Special Weather Statement, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this special weather statement at Apr 3, 2013, 12:16 AM CDT for 10 counties in Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2013, 12:16 AM CDT (05:16 UTC)
- Expired
- Apr 3, 2013, 1:15 AM CDT
- In force
- 59 min
- Issued by
- NWS Austin/San Antonio, TX
Counties Atascosa County, TX, Bastrop County, TX, Caldwell County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Karnes County, TX, Travis County, TX, Williamson County, TX, Wilson County, TX
The radar
The Austin/San Antonio radar (KEWX), 23 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 12:40 AM CDT | HAIL 0.5 | Gonzales, TX | |
| Apr 3, 12:40 AM CDT | HAIL 0.7 | Gonzales, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.3 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1286 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 662 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
855
WWUS84 KEWX 030516
SPSEWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED APR 3 2013
TXZ173-191>194-205>208-220>224-030615-
ATASCOSA-BASTROP-BEXAR-CALDWELL-COMAL-DE
WITT-GONZALES-GUADALUPE-HAYS-KARNES-LEE-TRAVIS-WILLIAMSON-WILSON-
1216 AM CDT WED APR 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
EASTERN COMAL...WESTERN BASTROP...SOUTHEASTERN BEXAR...CALDWELL...
WILSON...WILLIAMSON...TRAVIS...WESTERN LEE...HAYS...GUADALUPE...
WESTERN GONZALES AND EXTREME WESTERN DEWITT COUNTIES UNTIL 115 AM
CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JARRELL TO 6 MILES
SOUTHWEST OF PFLUGERVILLE TO SEGUIN TO FLORESVILLE TO
CHRISTINE...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STOCKDALE...
POTH...
LOCKHART...
CAMPBELLTON...
GRANGER...
LULING...
TAYLOR...
KOSCIUSKO...
ELGIN...
BASTROP...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3075 9728 3046 9714 2935 9746 2871 9792
2869 9801 2877 9810 2862 9832 2863 9870
3089 9780 3089 9765
TIME...MOT...LOC 0516Z 270DEG 21KT 3084 9759 3036 9763
2973 9780 2934 9795 2867 9850
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Apr 2, 11:09 PM CDT, 1 hour 7 minutes earlier.
Area forecast discussion, Apr 2, 11:09 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1109 PM CDT TUE APR 2 2013 .UPDATE... HAVE ALLOWED SEVERE THUNDERSTORM WATCH 79 TO EXPIRE. EXPECT WIND GUSTS TO 40 MPH AND SMALL HAIL MOST AREAS WITH A SQUALL LINE. EXCEPT SEVERE THUNDERSTORMS EXPECTED ACROSS ATASCOSA...DIMMIT AND FRIO COUNTIES FOR THE NEXT HOUR OR SO. AIRMASS WILL STABILIZE WITH THE PASSAGE OF THE SQUALL LINE AND HAVE GONE WITH SLIGHT CHANCE OF SHOWERS. COLD FRONT IS SURGING INTO THE HILL COUNTRY LATE THIS EVENING. HAVE SIGNIFICANTLY LOWERED TEMPERATURES FOR WEDNESDAY AS CLOUDS AND RAIN OVERRUN THE COLD AIRMASS TO NOT ALLOW FOR MUCH WARMING. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS ON TRACK. && .PREV DISCUSSION... /ISSUED 736 PM CDT TUE APR 2 2013/ UPDATE... MID LEVEL SHORT-WAVE MOVING EAST FROM THE BIG BEND WITH CLUSTER OF SHOWERS AND THUNDERSTORMS OVER THE SERRANIAS DEL BURRO. PARTLY CLOUDY SKIES THIS AFTERNOON ALLOWED TEMPERATURES TO WARM INTO THE LOWER 80S WITH DEWPOINTS IN THE MID 60S ACROSS THE SOUTHWESTERN PARTS OF THE SOUTH CENTRAL TEXAS. THIS MOIST AND UNSTABLE AIRMASS IS AHEAD OF THE SHORT-WAVE. AS A RESULT...HAVE EXTENDED SEVERE THUNDERSTORM WATCH 79 TO THE SOUTHWESTERN PARTS OF SOUTH CENTRAL TEXAS. REMAINDER OF SOUTH CENTRAL TEXAS FORECAST IS IN ON TRACK. PREV DISCUSSION... /ISSUED 637 PM CDT TUE APR 2 2013/ AVIATION... /00Z TAFS/ STORMY NIGHT ACROSS SOUTH CENTRAL TEXAS AND ACROSS ALL AREA TERMINALS AS A FRONTAL BOUNDARY PUSHES SOUTHWARD. SEVERAL UPPER LEVEL DISTURBANCES ACROSS WEST TEXAS THIS EVENING MOVING NORTHEAST INTO CENTRAL TEXAS OVERNIGHT AND WEDNESDAY WILL KEEP CHANCES OF SHOWERS AND THUNDERSTORMS HIGH THROUGH WEDNESDAY AFTERNOON. MVFR/IFR CONDITIONS WILL PREVAIL FOR MUCH OF THE PERIOD...HOWEVER...LIFR CONDITIONS ARE POSSIBLE DURING THE MORNING HOURS BETWEEN 11Z TO 13Z WITH CIGS DROPPING DOWN TO 400 FT AND VSBYS DOWN TO ONE MILE. WEATHER CONDITIONS WILL IMPROVE FROM WEST TO EAST BY WEDNESDAY MID AFTERNOON AND EVENING. PREV DISCUSSION... /ISSUED 339 PM CDT TUE APR 2 2013/ SHORT TERM (TONIGHT THROUGH WEDNESDAY NIGHT)... STRONG-SEVERE CONVECTION FIRING ON TWO FRONTS THIS AFTERNOON WITH A SEVERE WATCH ALREADY IN EFFECT FOR ALL BUT THE SRN CWA THRU 11 PM. THE RAPIDLY DEVELOPING STORMS ACROSS THE NERN CWA APPEAR TO BE ASSOCIATED WITH A RETURNING FRONTAL BOUNDARY/WARM AIR ADVECTION AHEAD OF THE SLOW MOVING COLD FRONT IN CENTRAL TX. MEANWHILE ANOTHER AREA OF CONVECTION FIRING OVER WEST TX AHEAD OF THE UPPER SYSTEM OVER THE 4-CORNERS REGION THAT WILL SLOWLY TRACK EASTWARD ACROSS THE TX PANHANDLE AND TOWARD THE RED RIVER. THE COMBINATION OF THESE FEATURES WILL RESULT IN A DEVELOPING ORGANIZED MCS OR SQUALL LINE MOVING IN FROM WEST THIS EVENING...AS THE CONVECTION INCREASES ALONG THE COLD FRONT AND MOVES SEWD INTO THE NWRN CWA LATER THIS EVENING...TRACKING ESEWD INTO THE ERN CWA IN THE EARLY MORNING HOURS. CONTINUING AVERAGE QPF VALUES OF 0.50-1 INCH WEST TO 1-2 INCHES EAST...HOWEVER WILL ADD MENTION OF LOCALLY HEAVY RAIN 3-5 INCHES DUE TO SLOW MOVEMENT OF THE FRONT AND DURATION OF THIS EVENT. NOT ANTICIPATING A FLASH FLOOD WATCH AT THIS POINT WAS FLASH FLOOD GUIDANCE REMAINS FAIRLY HIGH. SHOULD SEE DECREASE IN CONVECTION FROM THE WEST WED MORNING WITH ANOTHER ROUND OF POST FRONTAL SHOWERS WEDNESDAY AFTERNOON/EVENING AS THE UPPER TROUGH...THEN ENDING LATE WEDNESDAY EVENING ON THE BACK SIDE OF THE UPPER TROUGH. LONG TERM (THURSDAY THROUGH TUESDAY)... DRIER-COOLER BREEZY CONDITIONS DEVELOPING BEHIND THE UPPER TROUGH THURSDAY INTO FRIDAY AS AN UPPER RIDGE BUILDS IN FROM THE WEST. MORE WESTERLY OR ZONAL FLOW FOR WEEKEND WILL RESULT IN SLY LOW LEVEL RETURN FLOW...AND THEREFORE MORE CLOUDS AND HUMIDITY FOR THE WEEKEND. COULD SEE A FEW STREAMERS SHOWERS EAST BY SUNDAY MORNING WITH INCREASING CHANCES FOR SHOWERS/STORMS EARLY NEXT WEEK AS THE NEXT UPPER TROUGH DIGS INTO THE INTER MOUNTAIN WEST/NWRN MEXICO AND S TX COMES UNDER THE INFLUENCE OF THE MOIST SWLY FLOW ALOFT. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 63 59 49 71 48 / 100 70 30 - 0 AUSTIN BERGSTROM INTL AIRPORT 63 61 46 70 42 / 100 70 30 - 0 NEW BRAUNFELS MUNI AIRPORT 64 63 47 73 44 / 100 50 20 0 0 BURNET MUNI AIRPORT 60 53 46 69 45 / 100 50 30 - 0 DEL RIO INTL AIRPORT 65 59 49 78 54 / 70 30 10 0 0 GEORGETOWN MUNI AIRPORT 62 56 44 69 44 / 100 70 30 - 0 HONDO MUNI AIRPORT 64 61 47 77 46 / 100 50 10 0 0 SAN MARCOS MUNI AIRPORT 63 61 47 72 45 / 100 50 20 - 0 LA GRANGE - FAYETTE REGIONAL 65 65 50 69 46 / 100 70 30 - 0 SAN ANTONIO INTL AIRPORT 65 62 49 74 48 / 100 50 10 0 0 STINSON MUNI AIRPORT 65 66 50 74 47 / 100 50 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...31
Hazardous weather outlook, Apr 2, 11:19 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1119 PM CDT TUE APR 2 2013 TXZ171>173-183>194-202>209-217>225-228-040145- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 844 PM CDT TUE APR 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...REST OF TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FOR THE REST OF TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING WINDS. A THREAT OF LOCALLY HEAVY RAINFALL IS POSSIBLE ACROSS THE EASTERN HALF OF SOUTH CENTRAL TEXAS INCLUDING BOTH SAN ANTIONIO AND AUSTIN METRO AREAS FROM MIDNIGHT TO 5 AM CDT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... LINGERING SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED ON WEDNESDAY ACROSS MOST AREAS IN THE WAKE OF A COLD FRONT WITH WEATHER CONDITIONS IMPROVING FROM WEST TO EAST IN THE AFTERNOON. THEREFORE...NO HAZARDOUS WEATHER IS EXPECTED ACROSS THE AREA FROM WEDNESDAY THROUGH MONDAY AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS REPORTS WILL BE NEEDED TONIGHT AS STORMS AFFECT THE AREA.
In the hours before
Local storm report, Apr 2, 11:50 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1150 PM CDT TUE APR 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM HAIL 1 NW SCHERTZ 29.56N 98.27W
04/02/2013 M0.50 INCH GUADALUPE TX AMATEUR RADIO
&&
EVENT NUMBER EWX1300252
JPBSpecial weather statement, Apr 2, 11:51 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 PM CDT TUE APR 2 2013
TXZ172-173-191>193-205>208-219>223-030530-
ATASCOSA-BASTROP-BEXAR-BURNET-CALDWELL-COMAL-FRIO-GONZALES-GUADALUPE-
HAYS-KARNES-TRAVIS-WILLIAMSON-WILSON-
1151 PM CDT TUE APR 2 2013
...SIGNIFICANT WEATHER ADVISORY FOR ATASCOSA...WESTERN KARNES...
SOUTHEASTERN FRIO...EASTERN COMAL...WESTERN BASTROP...EASTERN
BEXAR...EASTERN BURNET...CALDWELL...WILSON...WILLIAMSON...TRAVIS...
HAYS...GUADALUPE AND WESTERN GONZALES COUNTIES UNTIL 1230 AM CDT...
AT 1149 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF
WATSON TO TANGLEWOOD FOREST TO 8 MILES NORTH OF NEW BRAUNFELS TO NEW
BERLIN TO PLEASANTON TO 13 MILES EAST OF DILLEY...AND MOVING EAST AT
35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ANDERSON MILL...
JOURDANTON...
AUSTIN...
SAN MARCOS...
SEGUIN...
AUSTIN BERGSTROM INT AP...
SERENADA...
GEORGETOWN...
ROUND ROCK...
FLORESVILLE...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3091 9782 3088 9762 3076 9732 3010 9734
2965 9764 2942 9770 2877 9809 2863 9829
2864 9899 2944 9847 3041 9811 3103 9810
3105 9792
TIME...MOT...LOC 0451Z 271DEG 29KT 3099 9787 3021 9782
2981 9807 2945 9812 2900 9843 2865 9894Local storm report, Apr 3, 12:03 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1203 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM HAIL 1 N BALCONES HEIGHTS 29.51N 98.55W
04/02/2013 M0.88 INCH BEXAR TX PUBLIC
&&
EVENT NUMBER EWX1300253
JPBLocal storm report, Apr 3, 12:09 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1209 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM HEAVY RAIN 1 SSE CASTLE HILLS 29.51N 98.51W
04/02/2013 M1.00 INCH BEXAR TX NWS EMPLOYEE
40 MIN RAINFALL
&&
EVENT NUMBER EWX1300254
JPBLocal storm report, Apr 3, 12:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1212 AM CDT WED APR 03 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL 4 SW KYLE 29.96N 97.92W
04/03/2013 E0.25 INCH HAYS TX COCORAHS
&&
EVENT NUMBER EWX1300255
JPBSpecial weather statement, Apr 3, 12:16 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1216 AM CDT WED APR 3 2013
TXZ173-191>194-205>208-220>224-030615-
ATASCOSA-BASTROP-BEXAR-CALDWELL-COMAL-DE
WITT-GONZALES-GUADALUPE-HAYS-KARNES-LEE-TRAVIS-WILLIAMSON-WILSON-
1216 AM CDT WED APR 3 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ATASCOSA...KARNES...
EASTERN COMAL...WESTERN BASTROP...SOUTHEASTERN BEXAR...CALDWELL...
WILSON...WILLIAMSON...TRAVIS...WESTERN LEE...HAYS...GUADALUPE...
WESTERN GONZALES AND EXTREME WESTERN DEWITT COUNTIES UNTIL 115 AM
CDT...
AT 1212 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JARRELL TO 6 MILES
SOUTHWEST OF PFLUGERVILLE TO SEGUIN TO FLORESVILLE TO
CHRISTINE...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
STOCKDALE...
POTH...
LOCKHART...
CAMPBELLTON...
GRANGER...
LULING...
TAYLOR...
KOSCIUSKO...
ELGIN...
BASTROP...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3075 9728 3046 9714 2935 9746 2871 9792
2869 9801 2877 9810 2862 9832 2863 9870
3089 9780 3089 9765
TIME...MOT...LOC 0516Z 270DEG 21KT 3084 9759 3036 9763
2973 9780 2934 9795 2867 9850The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:10 PM CDT | Special Weather Statement | EWX | Lavaca | 35 min |
| Apr 2, 7:16 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 59 min |
| Apr 2, 7:34 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Gonzales | 116 min |
| Apr 2, 7:42 PM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 33 min |
| Apr 2, 7:52 PM CDT | Special Weather Statement | EWX | Gonzales | 38 min |
| Apr 2, 8:03 PM CDT | Special Weather Statement | EWX | Fayette | 42 min |
| Apr 2, 8:14 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Val Verde | 46 min |
| Apr 2, 8:54 PM CDT | Special Weather Statement | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 66 min |
| Apr 2, 9:53 PM CDT | Special Weather Statement | EWX | Bandera, Gillespie, Kendall, Kerr, Medina, Uvalde | 52 min |
| Apr 2, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick, Zavala | 61 min |
| Apr 2, 10:21 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Burnet, Frio, Gillespie, Kendall and 2 more | 39 min |
| Apr 2, 10:54 PM CDT | Special Weather Statement | EWX | Bexar, Blanco, Burnet, Frio, Kendall, Llano and 1 more | 66 min |
| Apr 2, 10:57 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 63 min |
| Apr 2, 11:21 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Comal, Guadalupe | 54 min |
| Apr 2, 11:51 PM CDT | Special Weather Statement | EWX | Atascosa, Caldwell, Comal, Guadalupe, Hays, Travis and 2 more | 39 min |
| Apr 3, 12:54 AM CDT | Special Weather Statement | EWX | Bastrop, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 66 min |
| Apr 3, 10:42 AM CDT | Special Weather Statement | EWX | Medina | 48 min |
| Apr 3, 11:15 AM CDT | Special Weather Statement | EWX | Bexar | 45 min |
| Apr 3, 11:43 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 47 min |
| Apr 3, 11:57 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar | 48 min |
| Apr 3, 12:26 PM CDT | Special Weather Statement | EWX | Guadalupe | 34 min |
| Apr 3, 2:08 PM CDT | Special Weather Statement | EWX | Atascosa | 37 min |
| Apr 3, 4:49 PM CDT | Special Weather Statement | EWX | Gonzales, Lavaca | 56 min |
| Apr 3, 4:58 PM CDT | Special Weather Statement | EWX | Atascosa | 62 min |
| Apr 3, 5:52 PM CDT | Special Weather Statement | EWX | Karnes, Wilson | 53 min |
| Apr 3, 6:25 PM CDT | Special Weather Statement | EWX | DeWitt, Karnes | 35 min |
| Apr 3, 6:42 PM CDT | Special Weather Statement | EWX | Gonzales | 48 min |
Nearby
Special Weather Statements in Texas, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.